# SDR SWIA200312376

- Difficulty date: September 4, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 2,773 hours, 2,133 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR NOT DOWN AND LOCKED.  DOORS OPEN AND MAIN GEAR SHOW DOWN AND LOCKED BUT NOSE GEAR DON'T INDICATE DOWN AND LOCKED.  ACCOMPLISHED NOSE GEAR UP LANDING.  NO INJURIES SUSTAINED.  NTSB INVESTIGATING.  REPLACED LANDING GEAR NOSE ASSY AND COMPONENTS IAW 32-00-00.   LANDING GEAR OPS CHECKS GOOD.
